# SDR SWAA2021031655124

- Difficulty date: March 6, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 44,891 hours, 23,333 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD TYPE: 6 NBR: 43277 REV: POS: RIGHT MLG WHEEL WELL VAPOR BARRIER AT APPROX. RBL 45.64 LOWER STIFFENERFOR OUTER MAIN KEEL BEAM; IS CRACKED AND EXTENDING UPWARD AND IB 3.6'. FOUND CRACK TO EXTEND 2' PAST STOP DRILL TO A LENGTH OF 5.6' / FACT AS A RESULT OF POST REPAIR INSPECTION
